# SDR SCNA99558

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 795 - 859
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK THE HAT SPLICE NEEDS TO BE FABRICATED FROM STA 795 TO 859 AT X MINUS 50 IN CONJUNCTION WITH SEAT TRACK REPAIR AT SAME STA.  FABRICATED AND INSTALLED SPLICE HAT PER SRM 5370 FIG 1.
